# SDR USAA2013102900003

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 62,726 hours, 9,216 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 21214001
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK OVERHEAD PANELS 14CD, 14GH, 15EF, 16AB, 16EF, 16GH, 17AB, 17CD FAILED DROP TEST.  MAINTENANCE  REPACKED OVERHEAD PANELS, REPLACED SOLENOID AT 16AB, 16EF, 16GH, 17AB, 17GH, 18AB.
